# SDR SWAA2020112531056

- Difficulty date: November 17, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT (L1223) AT AFT GALLEY CEILING INOPERABLE.  FOUND LOOSE CONNECTOR D10180 OF EMERGENCY LIGHT (L1223).  RESECURED CONNECTOR, AS PER B737 WDM 33-51-14.  PERFORMED SELF ILLUMINATED EXIT SIGN, AS PER B737 AMM 33-51-02-720-801.  TEST FOUND NORMAL.
